Follow
Dr.Prashanth Maroju
Dr.Prashanth Maroju
School of Advanced Sciences, Department of Mathematics, VIT AP University, Amaravathi
Verified email at vitap.ac.in
Title
Cited by
Cited by
Year
Local convergence of fourth and fifth order parametric family of iterative methods in Banach spaces
P Maroju, ÁA Magreñán, Í Sarría, A Kumar
Journal of Mathematical Chemistry 58 (3), 686-705, 2020
172020
A family of higher order iterations free from second derivative for nonlinear equations in R
A Kumar, P Maroju, R Behl, DK Gupta, SS Motsa
Journal of Computational and Applied Mathematics 330, 676-694, 2018
172018
A study of the local convergence of a fifth order iterative method
R Behl, P Maroju, E Martinez, S Singh
Indian J. Pure Appl. Math 51 (2), 439-455, 2020
162020
Some novel and optimal families of King’s method with eighth and sixteenth-order of convergence
RBSSM 1P.Maroju
16th International Conference on Computational and Mathematical methods in …, 2016
122016
A Continuation method and its convergence for solving nonlinear equations in Banach spaces
M Prashanth, DK Gupta
International Journal of Computational Methods 10 (04), 1350021, 2013
112013
Recurrence relations for Super-Halley's method with Hölder continuous second derivative in Banach spaces
M Prashanth, DK Gupta
Kodai Mathematical Journal 36 (1), 119-136, 2013
102013
Second derivative free sixth order continuation method for solving nonlinear equations with applications
P Maroju, ÁA Magreñán, SS Motsa, Í Sarría
Journal of Mathematical Chemistry 56 (7), 2099-2116, 2018
92018
An optimal and efficient general eighth-order derivative free scheme for simple roots
R Behl, D Gonzalez, P Maroju, SS Motsa
Journal of Computational and Applied Mathematics 330, 666-675, 2018
92018
A family of second derivative free fourth order continuation method for solving nonlinear equations
PMSSM R.Behl
Journal of Computational and Applied Mathematics 318, 38-46, 2017
82017
Semilocal convergence for Super-Halley’s method under ω -differentiability condition
M Prashanth, DK Gupta
Japan Journal of Industrial and Applied Mathematics 32 (1), 77-94, 2015
82015
Convergence of a parametric continuation method
M Prashanth, DK Gupta
Kodai Mathematical Journal 37 (1), 212-234, 2014
82014
Semilocal convergence of a continuation method with Hölder continuous second derivative in Banach spaces
DK Gupta, M Prashanth
Journal of Computational and Applied Mathematics 236 (13), 3174-3185, 2012
82012
Semilocal convergence for the Super-Halley’s method
M Prashanth, DK Gupta, S Singh
Numerical Analysis and Applications 7 (1), 70-84, 2014
52014
Efficient family of sixth-order methods for nonlinear models with its dynamics
R Behl, P Maroju, SS Motsa
International Journal of Computational Methods 16 (05), 1840008, 2019
42019
Convergence of a continuation method under Lipschitz continuous derivative in Banach spaces
M Prashanth, DK Gupta
Journal of Applied Mathematics and Computing 39 (1), 253-270, 2012
42012
A study of the local convergence of a fifth order iterative method
S Singh, E Martínez, P Maroju, R Behl
Indian Journal of Pure and Applied Mathematics 51 (2), 439-455, 2020
32020
A continuation method for solving non-linear equations in R
M Prashanth, DK Gupta, S Singh
Int. J. Comput. Sci. Math 5 (2), 209-218, 2014
32014
Convergence of a Stirling-like method for fixed points in Banach spaces
AS Alshomrani, P Maroju, R Behl
Journal of Computational and Applied Mathematics 354, 183-190, 2019
22019
An efficient family of two-point sixth-order methods suitable for non-convergence cases
VK P Maroju, R Behl, MG Orakwelu, SS Motsa
2015 2nd International Conference on Recent Advances in Engineering …, 2015
22015
Convergence of a continuation method under the Hölder condition of the first derivative
M Prashanth, DK Gupta
Journal of Applied Mathematics and Computing 42 (1), 213-226, 2013
22013
The system can't perform the operation now. Try again later.
Articles 1–20